# SDR ORJA97107

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49424
- System (JASC): 2150 · Cabin Cooling System
- Part: Press Reg Vlv
- Part number: 39271411
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - UPON TAKEOFF LT AIR COND TEMP HIGH LIGHT CAME ON DURING T/O POWER.  COMPLETED AIR COND TEMP HIGH CHECK LIST, LT PACK CONTINUED TO INDICATE ZERO.  RETURNED TO LAS.  REPLACED LT PACK AIR FLOW TRANSMITTER.  LEAK CHECK OK.  NO HELP.  FOUND PRESS REGULATOR VALVE OPEN.  REMOVED AND REPLACED PRESS REGULATOR VALVE.  PNEUMATIC SYSTEM PRESS TEST, LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
